Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 76, Number 257

All articles in this issue are freely accessible.

Nonconforming tetrahedral finite elements for fourth order elliptic equations
Wang Ming and Jinchao Xu.
Math. Comp. 76 (2007), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261009
Local a posteriori estimates for pointwise gradient errors in finite element methods for elliptic problems
Alan Demlow.
Math. Comp. 76 (2007), 19-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261010
A posteriori error analysis for locally conservative mixed methods
Kwang Y. Kim.
Math. Comp. 76 (2007), 43-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261011
Superconvergence of the numerical traces of discontinuous Galerkin and Hybridized methods for convection-diffusion problems in one space dimension
Fatih Celiker and Bernardo Cockburn.
Math. Comp. 76 (2007), 67-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261012
A least-squares method for second order noncoercive elliptic partial differential equations
JaEun Ku.
Math. Comp. 76 (2007), 97-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261013
Stabilized finite element method based on the Crank–Nicolson extrapolation scheme for the time-dependent Navier–Stokes equations
Yinnian He and Weiwei Sun.
Math. Comp. 76 (2007), 115-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261014
A generalized BPX multigrid framework covering nonnested V-cycle methods
Huo-Yuan Duan, Shao-Qin Gao, Roger C. E. Tan and Shangyou Zhang.
Math. Comp. 76 (2007), 137-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261015
Analysis of the heterogeneous multiscale method for parabolic homogenization problems
Pingbing Ming and Pingwen Zhang.
Math. Comp. 76 (2007), 153-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261016
Optimal anisotropic meshes for minimizing interpolation errors in $L^{p}$-norm
Long Chen, Pengtao Sun and Jinchao Xu.
Math. Comp. 76 (2007), 179-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261017
A second-order Magnus-type integrator for quasi-linear parabolic problems
C. González and M. Thalhammer.
Math. Comp. 76 (2007), 205-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261018
Biorthogonal bases with local support and approximation properties
Bishnu P. Lamichhane and Barbara I. Wohlmuth.
Math. Comp. 76 (2007), 233-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261019
A Lax–Wendroff type theorem for unstructured quasi-uniform grids
Volker Elling.
Math. Comp. 76 (2007), 251-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261020
On the convergence of rational approximations of semigroups on intermediate spaces
Mihály Kovács.
Math. Comp. 76 (2007), 273-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261021
Convergence properties of preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite matrices
Zhong-Zhi Bai, Gene H. Golub and Chi-Kwong Li.
Math. Comp. 76 (2007), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261022
Shepard–Bernoulli operators
R. Caira and F. Dell'Accio.
Math. Comp. 76 (2007), 299-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261023
On the distribution of zeros of the Hurwitz zeta-function
Ramunas Garunkstis and Jörn Steuding.
Math. Comp. 76 (2007), 323-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261024
Quasi-diagonality and the finite section method
Nathanial P. Brown.
Math. Comp. 76 (2007), 339-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261025
Deformation of $Γ_{0}(5)$-cusp forms
Helen Avelin.
Math. Comp. 76 (2007), 361-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261026
Detecting perfect powers by factoring into coprimes
Daniel J. Bernstein, Hendrik W. Lenstra Jr. and Jonathan Pila.
Math. Comp. 76 (2007), 385-388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261027
Proving primality in essentially quartic random time
Daniel J. Bernstein.
Math. Comp. 76 (2007), 389-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261028
On irregular prime power divisors of the Bernoulli numbers
Bernd C. Kellner.
Math. Comp. 76 (2007), 405-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261029
Modular exponentiation via the explicit Chinese remainder theorem
Daniel J. Bernstein and Jonathan P. Sorenson.
Math. Comp. 76 (2007), 443-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261030
Efficient computation of root numbers and class numbers of parametrized families of real abelian number fields
Stéphane R. Louboutin.
Math. Comp. 76 (2007), 455-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261031
A double large prime variation for small genus hyperelliptic index calculus
P. Gaudry, E. Thomé, N. Thériault and C. Diem.
Math. Comp. 76 (2007), 475-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261032
Implementing the asymptotically fast version of the elliptic curve primality proving algorithm
F. Morain.
Math. Comp. 76 (2007), 493-505
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2261033
A compositeness test that never fails for Carmichael numbers
Andrew D. Loveless.
Math. Comp. 76 (2007), 507-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2261034